# SDR DL757061011

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 53,535 hours, 24,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Punctured
- Location: Bs 1840 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURE FS 1840, BETWEEN S25R AND S27R.  DAMAGE CUTOUT AND REPAIR DOUBLER INSTALLED.
